Jul 1, 2003
Hello, This is not a question, but just some advise for those that are suffering from Psoriasias. Please treat your psoriasias as you would any other disease. Get a 2nd and 3rd opinion on treatments. There are so many treatments out there and unfortunatly most people take the advise of Doctor instead of a Derm. that specializes in Psoriasias treatment. Do not start out with a strong steriod!!! Go to a Derm. For some reason most doctors like to give these strong steriods that dont give long term results. There is a GREAT website for you to go on and it will help you find a Derm. in your area. The National Psoriasias Foundation. Good luck to all of you.
| Response from Dr. Young
Thanks for the comments. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Floaters After Getting Head Worried I Have HIV
- Hair Loss After Oral Sex On A Woman What Are The Chances Of HIV
- Headache After Insertive Anal Sex Worried I Have HIV
- Itchy Scrotum After Needle Stick Sign Of HIV AIDS
- Night Sweats After Insertive Anal Sex Sign Of HIV AIDS
- Sore Testicles After Touching Dried Semen Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.